MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SIZE 2 AUGMENT REAMER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. SIZE 2 AUGMENT REAMER; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the original procedure approximately 9 months ago a fracture of the glenoid occurred.It was determined that there was not enough bone to cement in an anatomic implant or press fit a reverse implant.The doctor opted for a hemi shoulder construct to preserve and let the remaining bone heal.Revision is scheduled in one month.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: sahs1209, size 9 micro humeral stem, lot # 65620305; catalog #: sahaf135, 135â° humeral stem adapter, lot # 66002349; catalog #: sahha001, humeral head adapter, lot # 66201588.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h1, h2, h3, h6, h11.The following sections were corrected: b3, b5, d1, d2, d4, g4, h4 h5, h6 (health impact code), h8.H6: component code- proposed code: mechanical (g04)-drill.Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided photos identified the product shows minimal signs of use.No specific damage can be seen.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised 11 months post initial procedure due to fracture of the glenoid and pain.It was determined that there was not enough bone to cement in an anatomic implant or press fit a reverse implant.The doctor opted for a hemi shoulder construct to preserve and let the remaining bone heal.No additional patient consequences were reported.

Brand Name
SIZE 2 AUGMENT REAMER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21267357
Report Number0001822565-2025-00198
Device Sequence Number8468061
Product Code KWT
UDI-Device Identifier00889024575158
UDI-Public(01)00889024575158(11)200224(10)64697911
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193180
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSBGL3702
Device Lot Number64697911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale